An approximation for the maximum likelihood estimator of the infection rate in the simple stochastic epidemic

Choi, Youn J., Severo, Norman C. . Biometrika 1988. 75 :392-394

Locate this article in:

Bibtex

@article{CIS-79439,
  Author = {Choi, Youn J. and Severo, Norman C.},
  Title = {An approximation for the maximum likelihood estimator of the infection rate in the simple stochastic epidemic},
  Journal = {Biometrika},
  Volume = {75},
  Year = {1988},
  Pages = {392--394},
  Keywords = {}
}

Similar articles